# SDR USAA010837

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Cracked
- Location: Bs 707-711
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED .5 INCH, BS 707 TO 711, BBL 0, LOWER ROW OF FASTENERS.  INSTALLED REPAIR DOUBLER PER EA 69679 AND SB 737-57-1210 FIG 5.  (M)
